RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 95(137), Number 1(9), Pages 108–129 (Mi msb3746)  

This article is cited in 7 scientific papers (total in 8 papers)

Selfadjointness conditions for strongly elliptic systems of arbitrary order

A. G. Brusentsev, F. S. Rofe-Beketov


Abstract: Sufficient conditions are obtained for the essential selfadjointness in $\mathscr L_2(\mathbf R^n)$ of strongly elliptic systems of arbitrary even order (both semibounded and nonsemibounded) without assumptions concerning the boundedness of the leading coefficients or concerning uniform ellipticity. The conditions are formulated by means of operator inequalities and explicit restrictions on the coefficients.
Bibliography: 26 titles.

Full text: PDF file (1909 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 24:1, 103–126

Bibliographic databases:

UDC: 517.88
MSC: 35J45, 47B25, 47F05
Received: 24.01.1974

Citation: A. G. Brusentsev, F. S. Rofe-Beketov, “Selfadjointness conditions for strongly elliptic systems of arbitrary order”, Mat. Sb. (N.S.), 95(137):1(9) (1974), 108–129; Math. USSR-Sb., 24:1 (1974), 103–126

Citation in format AMSBIB
\Bibitem{BruRof74}
\by A.~G.~Brusentsev, F.~S.~Rofe-Beketov
\paper Selfadjointness conditions for strongly elliptic systems of arbitrary order
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 95(137)
\issue 1(9)
\pages 108--129
\mathnet{http://mi.mathnet.ru/msb3746}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358075}
\zmath{https://zbmath.org/?q=an:0308.35041}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 24
\issue 1
\pages 103--126
\crossref{https://doi.org/10.1070/SM1974v024n01ABEH001907}


Linking options:
  • http://mi.mathnet.ru/eng/msb3746
  • http://mi.mathnet.ru/eng/msb/v137/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. B. Orochko, “A sufficient condition for essential selfadjointness of polynomials in the Schrödinger operator”, Math. USSR-Sb., 28:2 (1976), 169–185  mathnet  crossref  mathscinet  zmath  isi
    2. F. S. Rofe-Beketov, A. M. Khol'kin, “On the connection between spectral and oscillation properties of the Sturm–Liouville matrix problem”, Math. USSR-Sb., 31:3 (1977), 365–378  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Feigin, “The continuous spectrum of differential operators”, Funct. Anal. Appl., 11:1 (1977), 35–44  mathnet  crossref  mathscinet  zmath
    4. V. I. Feigin, “The asymptotic distribution of eigenvalues and a formula of Bohr–Sommerfeld type”, Math. USSR-Sb., 38:1 (1981), 61–81  mathnet  crossref  mathscinet  zmath  isi
    5. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Math. USSR-Sb., 41:1 (1982), 33–52  mathnet  crossref  mathscinet  zmath
    6. Yu. M. Berezanskii, A. G. Brusentsev, V. A. Marchenko, K. V. Maslov, L. A. Pastur, I. V. Ostrovskii, V. I. Khrabustovskii, E. Ya. Khruslov, “Fedor Semenovich Rofe-Beketov (on his 70th birthday)”, Russian Math. Surveys, 58:4 (2003), 817–820  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. V. I. Khrabustovskyi, “On the limit of regular dissipative and self-adjoint boundary value problems with nonseparated boundary conditions when an interval stretches to the semiaxis”, Zhurn. matem. fiz., anal., geom., 5:1 (2009), 54–81  mathnet  mathscinet  elib
    8. Nguyen Xuan Dung, “Essential self-adjointness and self-adjointness for even order elliptic operators”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 93:1-2 (2011), 161  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:291
    Full text:80
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019